# SDR ASAA2016041316429

- Difficulty date: April 13, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 25,528 hours, 8,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261058
- Condition: Gouged
- Location: Bs 727i-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140EF IS GOUGED.  ACFT GROUNDED. FABRICATED NEW AFT FLOOR PANEL IAW DWG 453A2610, REV C ALODINED AND PRIMED IAW SRM 51-20-01
